# SDR VNAA2019122741105

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 36,950 hours, 36,820 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 355483255
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R 14TH STAGE DUCT RED MESSAGE AFTER TAKEOFF. RAN QRH. PROBLEM WENT AWAY, CAME BACK IN FLIGHT, DECLARED EMERGENCY. REMOVED AND REPLACED R/H PYLON LOOP AW59WK. OPS CHECK GOOD.
